# SDR YENA2022100500987

- Difficulty date: October 2, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 4,720 hours, 928 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 636D0015509
- Part serial: 45610
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,758 hours, 935 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) 'ENG 2 FIRE LOOP A FAULT ECAM CAUTION MESSAGE APPEARED DURING CRUISE( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A); REMOVED AND REPLACED ENG 2 FIRE/OVERHEAT DETECTOR (4002WD1) PER AMM 26-12-17. THE OPS CHECK IS GOOD.
